MathSciNet Relay Station
MathSciNet bibliographic data
MR1843913 54B10
Zeron, E. Santillan Cancellation laws in topological products. Houston J. Math. 27 (2001), no. 1, 67–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement